I think both ‘riba rash’ and ‘riba rage’ are probably attributable to interferon rather than the drug ribavirin; It’s difficult for patients to discern what adverse side effects belong to which drug; the two have been used side by side now for years. Speak with your doctor about your concerns; these discussion groups are better suited to generating questions than providing answers.
Good luck with your clinical trial-
Back in the day, I was on interferon alone for 6 months with absolutely no side effects. We threw the riba in and I got pounded by all of them. Each pt is different and there is no telling whether it was the riba or the synergistic effects of both drugs, which is what I am inclined to believe. ..Mark
Maybe has a good point.
However, I noticed the morning after my interferon shot the so called riba rage, ready to obsess over any and all !
I think riba just increases the tension, that's my take.
Riba rage sounds much cuter than interferon rage, doesn't it?
Apologies to anyone who may have gotten my unintended rath :)
It is definitely easier to say...Mark
I am on Riba/no interferon. It has been 10 days. I don't have a rash or rage, though I find myself feeling impatient at times and definitely tired, but that could be fatigue from hep.c/liver dysfunction.
The Riba never seems to bother me. I do get tired, the day after my Interferon shot though. When they introduced the protease inhibitor (Victrelis) I became anemic, and started getting infections...tooth abcess, little cracks nearmy nails, that wont heal, etc.
I have noticed I cry alot more....and if I do get mad, it feels more impulsive. So I make sure to avoid conflicts~ good luck to you
I am on trial for 12 weeks Riba and 7977. So far very few sides except headache the first few days. Week one results were UNDETECTED!!!
Also liver functions returned to normal. Good luck in your trial. I am so grateful to be a part of this trial.
Thanks for the feedback.
At the start VL was 4mil, day 7, 89. I'm on my way, ya-hoo!
Today is the beginning of my third week. Very few sides. Mild fatigue at times but still go to the gym and swim the same as usual. Headachy, heartburn and sometimes just don't feel 100%, but nothing dramatic. I'm hopeful and grateful to be in this trial - riba & 7977.
Don't know how I missed this before but that's great that you made UND the first week. That must give you encouragement. Your right the sides aren't so bad although this headachy feeling, which is not even full blown can be annoying, it's nothing compared to some sides.
Best of luck...
Great news about your vl Mari!! Will pray for your UND!!
Praise the Lord on the numbers! Those are fabulous! Very excited for you. Will be praying for UND and SVR for all of us!